Veschambre, Philippe
Cardinalité, saturation et finitude
Annales mathématiques Blaise Pascal, Tome 4 (1997) no. 1 , p. 103-110
Zbl 0880.03018 | MR 1442338
URL stable : http://www.numdam.org/item?id=AMBP_1997__4_1_103_0

Bibliographie

M. Benda On reduced products and filters. Ann. Math. Logic. 4, 1-29,1972. MR 292656 | Zbl 0235.02049

H.J. Keisler On the cardinalitie of ultraproducts. Bull. Ann. Math. Soc. V.70, 644-647, 1964. MR 166106 | Zbl 0129.25805

H.J. Keisler Ultraproduct of finite set. J.Sym.Logic. V.32, N.1, March 1967. MR 235998 | Zbl 0153.01702

H.J. Keisler A result concerning cardinalities of ultraproducts. J.Sym.Logic. V.39, N.1, March 1972. MR 344122